Thank you for asking your query at DoctorSpring.
It seems you have taken a high dosage of Zopiclone to begin with and then tapered it down. Ideally you should have started with a low dose then moved up only if necessary. Anyway do not worry. What you are experiencing is because of the sleep cycle distortion by the drug. I will not call it addiction. But some sort of dependency might be there. I would recommend you to stop the drug altogether (in consult with your Doctor) and observe for a week. It could be troublesome, but usually the symptoms and troubled sleep should start resolving by then. Follow good sleep hygiene and avoid caffeine.
In the meantime, find natural ways to reduce your levels of stress and wind down before bedtime. It may be useful to visit with a local sleep therapist or a psychiatrist in your area. Work with your psychiatrist in treating your insomnia with cognitive behavioral therapy, as this can give good results. If you are still feeling very anxious, consider taking a low dose antidepressant for anxiety, in consult with your local physician. Take care and please ask any follow up questions if necessary.